# SDR FDEA201207292814

- Difficulty date: July 29, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 42,275 hours, 28,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS ARMED AND ACFT POWER OFF.  BOTH COCKPIT AND ENTRY EMERGENCY  LIGHTS, AND EXTERIOR DOOR SLIDE LIGHT INOPERATIVE.  REPLACED BATTERIES IAW MM 33-50-001-0. REPLACED EXTERIOR DOOR SLIDE POWER SUPPLY IAW 33-50-051-2. ALL LIGHTS OPS CHECKED NORMAL. OK FOR  SERVICE.
